Forced oscillations in functional differential equations with deviating arguments

Bhagat Singh; Takaŝi Kusano

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 1, page 9-17
  • ISSN: 0044-8753

How to cite

top

Singh, Bhagat, and Kusano, Takaŝi. "Forced oscillations in functional differential equations with deviating arguments." Archivum Mathematicum 019.1 (1983): 9-17. <http://eudml.org/doc/18101>.

@article{Singh1983,
author = {Singh, Bhagat, Kusano, Takaŝi},
journal = {Archivum Mathematicum},
keywords = {oscillation criterion; oscillatory function; disconjugate differential operator},
language = {eng},
number = {1},
pages = {9-17},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Forced oscillations in functional differential equations with deviating arguments},
url = {http://eudml.org/doc/18101},
volume = {019},
year = {1983},
}

TY - JOUR
AU - Singh, Bhagat
AU - Kusano, Takaŝi
TI - Forced oscillations in functional differential equations with deviating arguments
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 1
SP - 9
EP - 17
LA - eng
KW - oscillation criterion; oscillatory function; disconjugate differential operator
UR - http://eudml.org/doc/18101
ER -

References

top
  1. J. R. Graef M. K. Grammatikopoulos, P. W Spikes, Growth and oscillatory behavior of solutions of a differential equation with a deviating argument, to appear. Zbl0455.34050MR0621534
  2. J. R. Graef, T. Kusano, Oscillation and nonoscillation criteria for a class of forced differential equations with deviating arguments, in preparation. Zbl0562.34057
  3. A. Granata, Canonical factorizations of disconjugate differential operators, SIAM J. Math. Anal. 11 (1980), 160-172. (1980) Zbl0431.34008MR0556506
  4. Y. Kitamura, T. Kusano, Nonlinear oscillation of higher order functional differential equations with deviating arguments, J. Math. Anal. Appl. 77 (1980), 100-119. (1980) Zbl0465.34044MR0591264
  5. T. Kusano, H. Onose, Oscillations of functional differential equations with retarded argument, J. Differential Equations 15 (1974), 269-277. (1974) Zbl0292.34078MR0333398
  6. M. Naito, Existence and asymptotic behavior of positive solutions of differential inequalities with deviating argument, Funkcial. Ekvac. 22 (1979), 127-142. (1979) Zbl0437.34060MR0556574
  7. H. Onose, Oscillation and asymptotic behavior of solutions of retarded differential equations of arbitrary order, Hiroshima Math. J. 3 (1973), 333-360. (1973) Zbl0299.34098MR0348231
  8. V. N. Ševelo, N. V. Vareh, On the oscillation of solutions of the equation [ r ( t ) y ( n - 1 ) ( t ) ] ' + p ( t ) f ( y ( τ ( t ) ) ) = 0 , Ukrain. Mat. Ž. 25 (1973), 724-731. (Russian). (1973) MR0326110
  9. V. N. Ševelo, Oscillation of Solutions of Differential Equations with Deviating Arguments, Naukova Dumka, Kiev, 1978. (Russian). (1978) MR0492732
  10. B. Singh, A necessary and sufficient condition for the oscillation of an even order nonlinear delay differential equation, Canad. J. Math. 25 (1973), 1078-1089. (1973) Zbl0273.34047MR0330706
  11. B. Singh, Impact of delays on oscillations in general functional equations, Hiroshima Math. J. 5 (1975), 351-361. (1975) Zbl0317.34059MR0422822
  12. W. F. Trench, Canonical forms and principal systems for general disconjugate equations, Trans. Amer. Math. Soc. 189 (1974), 319-327. (1974) Zbl0289.34051MR0330632

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.